Open Access

On indefinite abstract interpolation problem


Full Text

Coming Soon.





Article Information

TitleOn indefinite abstract interpolation problem
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 87-100
MathSciNet MR1879489
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Vladimir Derkach, On indefinite abstract interpolation problem, Methods Funct. Anal. Topology 7 (2001), no. 4, 87-100.


BibTex

@article {MFAT188,
    AUTHOR = {Derkach, Vladimir},
     TITLE = {On indefinite abstract interpolation problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {87-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=188},
}


All Issues